# SDR SWIA200820136

- Difficulty date: October 5, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 16,038 hours, 12,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT, THIRD FROM THE GALLEY, INOP (FLT 3966).  RELAMPED EMERGENCY LIGHT.
